# SDR CALA9601083

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Engine: Pwa JT8D217A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 7958591505
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED DURING CLIMB-OUT OF MIA.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO MIA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE ANTI-ICE DUCT FROM NOSE COWL TO SADDLE DUCT BLOWN.  THE DUCT WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
